| Model Number |
384221 |
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/23/2021
Type of Reportable Event
Malfunction
Event or Problem Description
"4 (four) technical complaints were notified involving the following hospital material: first picc basic kit neonatal" defective puncture needle ((b)(6)).
Additional Manufacturer Narrative
Sample is unavailable for evaluation.Without such evident to review, the complaint cannot be confirmed.If additional information is provided in the future, a follow-up report will be submitted.